# SDR SWAA022854

- Difficulty date: December 5, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 54,276 hours, 48,351 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: 6559227
- Condition: Worn
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR CONTROL ROD END BUSHING PER MM.
